# SDR SWAA2024022643764

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AFT BULKHEAD BS727 RBL 3 LOWER AREA AT AFT CARGO COMPARTMENT 2024-69051<[01] FAULT RESOLVED ON OTHER FAULT. SEE FAULT TTG8Q00R34YN.;[02] STEP CERTIFIED
